# SDR QR9R202305220002

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721989461
- Aircraft time: 2,304 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 703822
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATER FAIL CAUTION MESSAGE AND CIRCUT BREAKER POPPED 45 MINUTES INTO FLIGHT. BACKUP SAS AND ACTUATOR MESSAGES INDICATED ON CAD. REMOVED AND REPLACED YAW SEMA IAW AMM 67-20-00,4-14. MOC COMPLETED IAW AMM 05-60-00 6-1.
